None found.

  • Size

    12 oz

    Identifier

    00070038612476

    SKU/UPC

    7003861247
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - Antihistamine, dextromethorphan HBr - Cough suppressant. Cough relief. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014329

    SKU/UPC

    32390001432

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, Doxylamine Succinate, Dextromethorphan HBr. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    3 oz

    Description

    Other Information: Each 5 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release suspension (cough suppressant). Day or night. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our web site: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824171630

    SKU/UPC

    36382417163

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    8 oz

    Identifier

    00070038591399

    SKU/UPC

    7003859139
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Identifier

    00070038612483

    SKU/UPC

    7003861248
  • Size

    4 fl oz

    Description

    Robitussin® Severe Multi-Symptom Cough Cold + Flu Maximum Strength Liquid. Adult. For Ages 12 & Over. Better Tasting Treats More Symptoms*. CF Max. Relieves: Cough, Sore Throat. Body Aches, Fever. Nasal Congestion. Chest Congestion. Non-Drowsy. Acetaminophen (Pain Reliever / Fever Reducer). Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Phenylephrine HCI (Nasal Decongestant). 4 FL OZ ( 118 ml ). Better tasting plus. Stronger Soothing Action*. Uses: Temporarily relieves these symptoms occurring with a cold or flu: Cough due to minor throat and bronchial irritation. Nasal congestion. Sinus congestion and pressure. Minor aches and pains. Sore throat. Headache. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive. *Compared to robitussin multi-symptom cold CF max. Maximum strength claim based on maximum levels of active ingredients per 4 hour dose. Each 20 ml Contains: Sodium 14 mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. © 2015 Pfizer Inc.

    Identifier

    00300318751121

    SKU/UPC

    30031875112

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    8 fl oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Identifier

    00070038612445

    SKU/UPC

    7003861244
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Ages 6 & over. Chlorpheniramine maleate (antihistamine); Dextromethorphan HBr (cough suppressant). Relieves: cough up to 8 hours; runny nose. Alcohol-free. Use dosage cup included. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. For more recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318693124

    SKU/UPC

    30031869312

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 fl oz

    Description

    Children's Cherry Flavor Triaminic® Day Time Cold & Cough Syrup. Dextromethorphan HBr (cough suppressant). Phenylephrine HCl (Nasal decongestant). Stuffy nose. Cough. Uses. Temporarily relieves. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation as may occur with a cold. Novartis. What you need to help make your child feel better. The Triaminic brand provides a broad range of products, created with the needs of children in mind. Trusted by parents for over 50 years. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Questions or comments Call 1-800-452-0051. For more information plus helpful tips visit www.triaminic.com or call The Triaminic Clinic™, 1-800-KIDS-987. ©2012.

    Identifier

    00300436345042

    SKU/UPC

    30043634504

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Triaminic
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: potassium 7 mg, sodium 45 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Chlorpheniramine Maleate, Dextromethorphan HBr. Alcohol free. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014343

    SKU/UPC

    32390001434

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    3 fl oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Each 5 ml contains: sodium 7 mg. Dosing cup provided. Misc: Dextromethorphan Polistirex Extended-Release Suspension (Cough Suppressant). Day or night. Sulfite free. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our website: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824175638

    SKU/UPC

    36382417563

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym